| Model Number |
3788 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Wireless Communication Problem (3283)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported the patient¿s ipg lost communication with external devices.In turn, the ipg was deemed inoperable.Surgical intervention may be pending to address the issue.
Additional Manufacturer Narrative
Per the additional information received, this event no longer meets the reportability criteria.
Event or Problem Description
It was reported that the patient lost therapy on approximately 30may2022, indicating that the ipg reached its expected longevity.